Alert archive / Alabama / Wind Advisories in 2026
Wind Advisory 4, NWS Mobile, AL
NWS Mobile, AL issued this wind advisory at Feb 22, 2026, 12:07 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Feb 22, 2026, 7:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2026, 12:07 AM CST (06:07 UTC)
- In effect from
- Feb 22, 2026, 7:00 AM CST
- Expired
- Feb 22, 2026, 5:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479 WWUS74 KMOB 220607 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1207 AM CST Sun Feb 22 2026 ALZ051>060-261>266-FLZ201>206-221415- /O.NEW.KMOB.WI.Y.0004.260222T1300Z-260222T2300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Bayou La Batre, Crestview, Monroeville, Century, Homewood, Chatom, Millry, Silas, Lisman, Grove Hill, Mobile, Theodore, Brewton, Camden, Daphne, Pensacola, Molino, Luverne, Fort Pickens, Evergreen, Atmore, Fort Walton Beach, Greenville, Ensley, Jay, Opp, Thomasville, Grand Bay, Fort Morgan, Seminole, Perdido Bay, Gulf Breeze, Spanish Fort, Niceville, Prichard, Beulah, Gulf Shores, Citronelle, Butler, Saraland, Stockton, Wright, Pine Hill, Brantley, Milton, Eglin AFB, Orange Beach, Dauphin Island, Walnut Hill, Valparaiso, Flomaton, Foley, Pensacola Beach, Bay Minette, Navarre, Fairhope, Jackson, Bagdad, Andalusia, and Destin 1207 AM CST Sun Feb 22 2026 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 mph with frequent gusts to around 40 mph expected. * WHERE...Portions of south central and southwest Alabama and northwest Florida. * WHEN...From 7 AM this morning to 5 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JP
2 follow-up statements
154 WWUS74 KMOB 221313 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 713 AM CST Sun Feb 22 2026 ALZ051>060-261>266-FLZ201>206-222300- /O.CON.KMOB.WI.Y.0004.000000T0000Z-260222T2300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Chatom, Century, Saraland, Valparaiso, Bagdad, Evergreen, Brantley, Beulah, Pensacola, Jackson, Opp, Atmore, Pensacola Beach, Perdido Bay, Fort Walton Beach, Seminole, Ensley, Walnut Hill, Bayou La Batre, Wright, Homewood, Fort Pickens, Flomaton, Spanish Fort, Grove Hill, Niceville, Theodore, Andalusia, Greenville, Fort Morgan, Citronelle, Eglin AFB, Grand Bay, Brewton, Stockton, Camden, Foley, Orange Beach, Crestview, Prichard, Navarre, Thomasville, Luverne, Lisman, Monroeville, Silas, Daphne, Gulf Breeze, Millry, Dauphin Island, Bay Minette, Destin, Gulf Shores, Molino, Fairhope, Jay, Milton, Butler, Mobile, and Pine Hill 713 AM CST Sun Feb 22 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 mph with frequent gusts to 40 mph expected. * WHERE...Portions of south central and southwest Alabama and northwest Florida. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
266 WWUS74 KMOB 221710 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1110 AM CST Sun Feb 22 2026 ALZ051>060-261>266-FLZ201>206-230200- /O.NEW.KMOB.CW.Y.0005.260223T0900Z-260223T1400Z/ /O.CON.KMOB.WI.Y.0004.000000T0000Z-260222T2300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Brewton, Jay, Gulf Breeze, Pensacola, Century, Lisman, Orange Beach, Molino, Fairhope, Theodore, Grove Hill, Foley, Greenville, Atmore, Saraland, Homewood, Pine Hill, Perdido Bay, Gulf Shores, Camden, Brantley, Wright, Luverne, Jackson, Fort Morgan, Flomaton, Ensley, Spanish Fort, Silas, Bagdad, Valparaiso, Mobile, Niceville, Pensacola Beach, Thomasville, Fort Walton Beach, Fort Pickens, Bay Minette, Destin, Daphne, Millry, Walnut Hill, Stockton, Seminole, Chatom, Eglin AFB, Navarre, Crestview, Beulah, Dauphin Island, Opp, Milton, Monroeville, Grand Bay, Butler, Bayou La Batre, Evergreen, Prichard, Citronelle, and Andalusia 1110 AM CST Sun Feb 22 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...COLD WEATHER ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST MONDAY... * WHAT...For the Wind Advisory, northwest winds 20 to 25 mph with gusts up to 40 mph. For the Cold Weather Advisory, very cold wind chills as low as 15 to 20 inland and 20 to 25 along the coast. * WHERE...Portions of south central and southwest Alabama and northwest Florida. * WHEN...For the Wind Advisory, until 5 PM CST this afternoon. For the Cold Weather Advisory, from 3 AM to 8 AM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Very cold temperatures can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:52 PM CST, 15 minutes earlier. Its key messages:
- Issued at 1150 PM CST Sat Feb 21 2026
- High winds and low relative humidity will create dangerous burning conditions on Sunday.
- Strong winds will create hazardous conditions for small craft from tonight into Monday night. Gale conditions are possible late tonight into Sunday night.
Area forecast discussion, Feb 21, 11:52 PM CST, 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1152 PM CST Sat Feb 21 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 1150 PM CST Sat Feb 21 2026
- High winds and low relative humidity will create dangerous
burning conditions on Sunday.
- Strong winds will create hazardous conditions for small craft
from tonight into Monday night. Gale conditions are possible
late tonight into Sunday night.
&&
.DISCUSSION...
Issued at 1240 PM CST Sat Feb 21 2026
Well above normal temps continue today ahead of an approaching
strong cold front that will bring much colder temps to the area
through Tuesday. A couple of strong storms remain possible this
afternoon due to the instability available ahead of the front with
temps in the low 80s and dewpoints in the mid/upper 60s. However,
weak forcing across the area will keep the threat marginal. A
isolated strong wind gust and/or small hail cannot be completely
ruled out. Much colder temps return in the wake of the front
tonight. Highs tomorrow will only be in the low to mid 50s inland
to upper 50s along the coast. A gusty northwest wind will make it
feel even colder. Highs on Monday will be in the mid and upper 40s
inland to low 50s along the coast. Lows tonight will be in the
upper 30s and low 40s. Most areas will see a freeze Sunday night
with lows in the upper 20s inland to low/mid 30s along the coast.
Monday night looks to be the coldest night with lows in the
low/mid 20s inland to near 30 along the coast.
Highs quickly warm back into the low 70s on Wednesday ahead of
another approaching cold front. This front will bring rain chances
back into the area on Thursday as it moves across the area.
A high risk of rip currents continues through Sunday morning. /13
&&
.AVIATION...
(06Z TAFS)
Issued at 1150 PM CST Sat Feb 21 2026
VFR conditions will prevail through Sunday evening, along with
breezy northwesterly winds around 20 knots with frequent gusts to
around 30 knots. /22
&&
.MARINE...
Issued at 1240 PM CST Sat Feb 21 2026
A light to moderate onshore flow will continue today ahead of a
strong cold front. This strong cold front moves through the area
tonight, with a strong offshore flow developing in the wake of the
front. Frequent gusts to gale force are expected late tonight
through Sunday night. Offshore flow diminishes late Monday night
into Tuesday morning. /13
&&
.FIRE WEATHER...
Issued at 1240 PM CST Sat Feb 21 2026
A Red Flag Warning has been issued for southeast Mississippi on
Sunday due to the combination of strong winds and low humidity
levels. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 42 58 32 53 / 60 0 0 0
Pensacola 46 57 35 51 / 70 0 0 0
Destin 47 58 34 51 / 70 0 0 0
Evergreen 41 55 28 48 / 70 0 0 0
Waynesboro 38 54 29 49 / 20 0 0 0
Camden 38 51 28 45 / 40 0 0 0
Crestview 43 58 28 51 / 80 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 7 AM to 5 PM CST Sunday for ALZ051>060-
261>266.
High Rip Current Risk until 6 AM CST Sunday for ALZ265-266.
FL...Wind Advisory from 7 AM to 5 PM CST Sunday for FLZ201>206.
High Rip Current Risk until 6 AM CST Sunday for FLZ202-204-206.
MS...Red Flag Warning from 9 AM to 6 PM CST Sunday for MSZ067-075-076-
078-079.
GM...Gale Warning until noon CST Sunday for GMZ630>632-650-655.
Small Craft Advisory from noon Sunday to noon CST Monday for
GMZ630>632-650-655.
Small Craft Advisory until noon CST Monday for GMZ633>636.
Gale Warning until noon CST Monday for GMZ670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:08 PM CST | Marine Dense Fog Advisory | MOB | 3 hr | |
| Feb 22, 11:10 AM CST | Cold Weather Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 21 hr |
| Feb 22, 11:21 AM CST | Red Flag Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 31 hr |
Nearby
Wind Advisories in Alabama, 2026Wind Advisories in Florida, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.